# SDR RAIA00407001

- Difficulty date: July 3, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N829HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145281
- Aircraft time: 9,203 hours, 7,753 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

3578 - RIC - LOUD SQUEAL COMING FROM CAPTAINS WINDSHIELD AREA.  MAINTENANCE RE-TORQUED CAPTAINS WINDSHIELD AND PRESSURIZED AIRCRAFT TO 5.0 PSI WITH NO DEFECTS NOTED.
